Arkansas, 2015Flooding in Arkansas, April 1 to 30, 2015
April 1 to 30, 2015 · NWS LZK · 4 events in 3 counties and zones
Some rivers remained above flood stage from March into April as a result of heavy rainfall.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Some rivers remained above flood stage from March into April as a result of heavy rainfall.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Mar 31, 11:45 PM CST, 15 minutes earlier.
Area forecast discussion, Mar 31, 11:45 PM CST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1245 AM CDT WED APR 1 2015
.UPDATE...
CURRENTLY SEEING MOSTLY HIGH CLOUDS ACROSS THE STATE...WITH KHOT
BEGINNING TO SEE SOME REDUCED VISIBILITY. DO EXPECT LIMITED
VISIBILITY TO CONTINUE AND INCREASE AT KHOT...KADF...AND KLIT.
MOST TAF SITES SHOULD REMAIN PRECIP FREE THROUGH ABOUT MIDDAY.
HAVE TEMPO TSRA AT MOST TAF SITES DURING THE AFTERNOON HOURS.
EXPECT A LULL IN THE PRECIP AT THE TAF SITES DURING THE EARLY
EVENING HOURS...WITH A SECOND ROUND OF SHOWERS AND THUNDERSTORMS
SHORTLY BEFORE THE END OF THIS TAF CYCLE.
&&
.PREV DISCUSSION... /ISSUED 1006 PM CDT TUE MAR 31 2015/
UPDATE...
UPDATED FORECAST TO REFLECT THE EXPIRED SEVERE THUNDERSTORM WATCH.
UPDATED CLOUD COVER...TEMPS AND POPS BASED ON CURRENT OBSERVATIONS
AND TRENDS. EXPECT THUNDERSTORMS TO DECREASE OVER THE NEXT FEW
HOURS. THERE WILL AGAIN BE CHANCES FOR THUNDERSTORMS ON
WEDNESDAY...WITH BEST CHANCES IN THE AFTERNOON.
PREV DISCUSSION... /ISSUED 700 PM CDT TUE MAR 31 2015/
AVIATION...
A WARM FRONT HAS MOVED INTO NORTH ARKANSAS AND HAS TRIGGERED SOME
THUNDERSTORMS ACROSS NORTHEAST PARTS OF THE STATE. THESE STORMS
SHOULD DISSIPATE THIES EVENING. EXPECT SOME FOG AND LOW CLOUDS TO DEVELOP
OVERNIGHT WITH MVFR CONDITIONS. THERE WILL BE ANOTHER CHANCE OF
THUNDERSTORMS LATE IN THE PERIOD AS A SHORT WAVE MOVES THROUGH THE
AREA. VFR AND MVFR CONDITIONS ARE EXPECTED.
PREV DISCUSSION... /ISSUED 355 PM CDT TUE MAR 31 2015/
SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT
SHORTWAVE KICKED OFF STORMS WILL LARGE HAIL...WITH TENNIS TO
BASEBALL HAIL REPORTED SOUTH AND EAST OF LITTLE ROCK. SHORT TERM
GUIDANCE HAS SHOWN CONVECTION DEVELOPING ACROSS NORTHERN
ARKANSAS/SOUTHERN MISSOURI WILL PUSH SOUTH INTO THE STATE
TONIGHT...BUT WILL DISSIPATE WITH SUNSET.
SOUTH WINDS WILL BRING AN INCREASE IN CLOUD COVER DURING THE DAY
WEDNESDAY...ALONG WITH CHANCE POPS. WARM FRONT WILL CONTINUE TO LIFT
NORTH THURSDAY...BEFORE COLD FRONT APPROACHES LATE THURSDAY INTO
FRIDAY...WITH ANOTHER POTENTIAL FOR SEVERE STORMS. DRIER AIR WILL
MOVE INTO THE REGION FRIDAY NIGHT.
LONG TERM...SATURDAY THROUGH TUESDAY
HIGH PRESSURE WILL BRING DRIER AIR INTO THE REGION FOR SATURDAY.
MOISTURE RETURNS NORTH DURING THE DAY SUNDAY...BUT GFS IS FASTER IN
RETURNING MOISTURE AND RAIN CHANCES THAN THE EURO. HAVE BLENDED
SOLUTIONS FOR SUNDAY...WITH BETTER CHANCES SUNDAY NIGHT INTO
MONDAY...CONTINUING INTO TUESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR 61 76 61 69 / 30 30 50 50
CAMDEN AR 62 82 65 78 / 20 30 20 30
HARRISON AR 60 73 56 64 / 20 30 60 50
HOT SPRINGS AR 62 78 64 73 / 30 30 30 40
LITTLE ROCK AR 62 79 64 74 / 30 30 40 50
MONTICELLO AR 63 80 66 77 / 30 30 20 30
MOUNT IDA AR 62 77 64 72 / 20 30 40 40
MOUNTAIN HOME AR 60 75 56 64 / 30 40 60 60
NEWPORT AR 62 76 62 69 / 30 30 50 50
PINE BLUFF AR 62 79 65 75 / 30 30 30 40
RUSSELLVILLE AR 61 76 61 70 / 30 30 40 40
SEARCY AR 61 77 63 71 / 30 30 40 50
STUTTGART AR 61 78 64 73 / 30 30 30 40
&&
.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&
AVIATION...65
Hazardous weather outlook, Mar 31, 7:23 PM CST, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
823 PM CDT TUE MAR 31 2015
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-011000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
823 PM CDT TUE MAR 31 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.
.DAY ONE...TODAY AND TONIGHT
ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS EVENING IN
CENTRAL ARKANSAS. SOME OF THE THUNDERSTORMS WILL BECOME STRONG TO
SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. THESE
THUNDERSTORMS SHOULD DISSIPATE BY MIDNIGHT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THE CHANCES FOR SOME ISOLATED TO SCATTERED SHOWER AND
THUNDERSTORMS WILL PERSIST FOR WEDNESDAY...SOME OF WHICH COULD
BECOME STRONG. HOWEVER...WIDESPREAD SEVERE WEATHER IS NOT
ANTICIPATED THROUGH THURSDAY MORNING.
A COLD FRONT WILL DROP SOUTHEAST TOWARDS ARKANSAS THURSDAY
AFTERNOON AND EVENING...WITH CHANCES FOR SHOWERS AND THUNDERSTORMS
INCREASING ACROSS THE NORTHERN THIRD OF THE STATE. SOME SEVERE
STORMS COULD BE SEEN ALONG AND AHEAD OF THIS FRONT LATE THURSDAY
AFTERNOON ACROSS THE NORTHWESTERN SECTIONS OF THE AREA. THE MAIN
THREATS EXPECTED WITH ANY SEVERE STORM WILL BE LARGE HAIL AND
DAMAGING WINDS.
THIS FRONT WILL DROP SLOWLY SOUTHEAST THURSDAY NIGHT THROUGH MUCH
OF FRIDAY...WITH THE CHANCES FOR SHOWERS AND THUNDERSTORMS
SPREADING FURTHER SOUTH AND EAST. THE THREAT FOR SOME SEVERE
WEATHER WILL ALSO DROP FURTHER SOUTH AND EAST OVER A LARGER
PORTION OF THE AREA. THIS FRONT WILL MOVE SOUTHEAST OF THE STATE
BY FRIDAY NIGHT...WITH COOLER AND DRIER CONDITIONS EXPECTED TO
START OFF THE WEEKEND. CHANCES FOR SHOWERS AND THUNDERSTORMS WILL
RETURN TO THE FORECAST FOR LATE THIS COMING WEEKEND INTO EARLY
NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
&&
VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.
62/51
In the hours before
Local storm report, Mar 31, 8:42 PM CST, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
942 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 PM HAIL 2 NE MACON 34.94N 92.14W
03/31/2015 M1.25 INCH PULASKI AR NWS EMPLOYEE
&&
224Special weather statement, Mar 31, 8:42 PM CST, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
942 PM CDT TUE MAR 31 2015
ARZ025-010315-
JACKSON AR-
942 PM CDT TUE MAR 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JACKSON COUNTY UNTIL 1015
PM CDT...
AT 941 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES NORTHEAST OF NEWPORT...MOVING EAST AT 20
MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
NEWPORT... TUCKERMAN... GRUBBS...
DIAZ... STEGALL... HALE...
ERWIN... CAMPBELL STATION... BALCH...
AMAGON...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3552 9103 3552 9104 3558 9130 3575 9126
3573 9103
TIME...MOT...LOC 0243Z 281DEG 18KT 3565 9117
44Local storm report, Mar 31, 8:52 PM CST, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
952 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM HAIL LITTLE ROCK AFB 34.92N 92.15W
03/31/2015 E1.75 INCH PULASKI AR TRAINED SPOTTER
HAIL FELL NEAR THE BACK GATE OF THE BASE ALONG HWY 107.
&&
224Local storm report, Mar 31, 8:58 PM CST, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
958 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HAIL 2 W GRUBBS 35.65N 91.11W
03/31/2015 E1.75 INCH JACKSON AR PUBLIC
&&
224Special weather statement, Mar 31, 9:08 PM CST, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1008 PM CDT TUE MAR 31 2015
ARZ025-010340-
JACKSON AR-
1008 PM CDT TUE MAR 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JACKSON COUNTY UNTIL
1045 PM CDT...
AT 1007 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES NORTHWEST OF SWIFTON...OR 16 MILES
SOUTHWEST OF HOXIE...MOVING SOUTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
SWIFTON...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3573 9104 3581 9119 3585 9122 3588 9122
3589 9121 3589 9103 3588 9102
TIME...MOT...LOC 0308Z 310DEG 18KT 3590 9120
44Local storm report, Mar 31, 10:08 PM CST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1108 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 AM HAIL ARGENTA 34.76N 92.27W
03/31/2015 E0.50 INCH PULASKI AR PUBLIC
1128 AM HAIL 1 N DOWNTOWN LITTLE ROC 34.76N 92.28W
03/31/2015 E0.75 INCH PULASKI AR PUBLIC
PEA TO PENNY SIZED HAIL MOVING THROUGH HILLCREST
NEIGHBORHOOD.
1133 AM HAIL LITTLE ROCK AIRPORT 34.73N 92.22W
03/31/2015 M0.25 INCH PULASKI AR OFFICIAL NWS OBS
1150 AM HAIL BLAND 34.68N 92.68W
03/31/2015 E1.00 INCH SALINE AR PUBLIC
1210 PM HAIL AVILLA 34.68N 92.58W
03/31/2015 E1.50 INCH SALINE AR PUBLIC
1223 PM HAIL BRYANT 34.61N 92.49W
03/31/2015 E1.75 INCH SALINE AR PUBLIC
NEAR EXIT 123 OF INTERSTATE 30.
1225 PM HAIL ALEXANDER 34.63N 92.44W
03/31/2015 E1.75 INCH PULASKI AR PUBLIC
1232 PM HAIL BRYANT 34.61N 92.49W
03/31/2015 E2.00 INCH SALINE AR AMATEUR RADIO
HAIL COVERING ROADWAY.
1235 PM HAIL SHANNON HILLS 34.62N 92.40W
03/31/2015 E1.50 INCH SALINE AR PUBLIC
0101 PM HAIL WOODSON 34.53N 92.21W
03/31/2015 E1.75 INCH PULASKI AR AMATEUR RADIO
0103 PM HAIL OTTER CREEK 34.67N 92.43W
03/31/2015 E0.75 INCH PULASKI AR PUBLIC
0110 PM HAIL 4 NE REDFIELD 34.48N 92.13W
03/31/2015 E2.00 INCH JEFFERSON AR AMATEUR RADIO
0135 PM HAIL ALTHEIMER 34.32N 91.85W
03/31/2015 E1.00 INCH JEFFERSON AR COUNTY OFFICIAL
0155 PM HAIL PINE BLUFF ARSENAL 34.33N 92.10W
03/31/2015 E1.00 INCH JEFFERSON AR COUNTY OFFICIAL
0220 PM HAIL 4 NNW REYDELL 34.20N 91.61W
03/31/2015 E2.50 INCH JEFFERSON AR AMATEUR RADIO
0234 PM HAIL YANCOPIN 33.93N 91.22W
03/31/2015 E2.75 INCH DESHA AR PUBLIC
0234 PM FUNNEL CLOUD 7 N GOULD 34.09N 91.56W
03/31/2015 LINCOLN AR TRAINED SPOTTER
0248 PM HAIL 3 S GILLETT 34.08N 91.38W
03/31/2015 E2.75 INCH ARKANSAS AR TRAINED SPOTTER
0250 PM TSTM WND DMG 5 S GILLETT 34.05N 91.38W
03/31/2015 ARKANSAS AR EMERGENCY MNGR
ONE SIDE OF MOBILE HOME WAS OFF.
0255 PM TSTM WND DMG 1 N ARKANSAS POST 34.03N 91.33W
03/31/2015 ARKANSAS AR PUBLIC
A SHED WAS BLOWN ACROSS A FIELD ALONG WITH PIECES OF TIN.
0255 PM HAIL 1 N ARKANSAS POST 34.03N 91.33W
03/31/2015 E1.00 INCH ARKANSAS AR PUBLIC
0257 PM TSTM WND DMG ARKANSAS POST 34.02N 91.33W
03/31/2015 ARKANSAS AR PUBLIC
SHINGLES WERE BLOWN OF ROOFS.
0257 PM HAIL ARKANSAS POST 34.02N 91.33W
03/31/2015 E1.75 INCH ARKANSAS AR PUBLIC
0315 PM TSTM WND GST PENDLETON 33.97N 91.38W
03/31/2015 E70.00 MPH DESHA AR TRAINED SPOTTER
0545 PM HAIL SALEM 36.37N 91.82W
03/31/2015 E0.88 INCH FULTON AR CO-OP OBSERVER
DIME TO NICKEL SIZED HAIL COVERED GROUND.
0650 PM HAIL GUY 35.32N 92.33W
03/31/2015 E1.00 INCH FAULKNER AR PUBLIC
0812 PM HAIL 3 NW TWIN GROVES 35.36N 92.46W
03/31/2015 E1.25 INCH FAULKNER AR PUBLIC
0815 PM HAIL 2 N TWIN GROVES 35.36N 92.42W
03/31/2015 M2.00 INCH FAULKNER AR TRAINED SPOTTER
0835 PM HAIL 3 N GREENBRIER 35.27N 92.38W
03/31/2015 E3.00 INCH FAULKNER AR SOCIAL MEDIA
0855 PM HAIL HOLLAND 35.17N 92.28W
03/31/2015 E2.00 INCH FAULKNER AR PUBLIC
HAIL WAS ESTIMATED TO BE BETWEEN 2 TO 2.25 INCHES.
0916 PM HAIL VILONIA 35.08N 92.21W
03/31/2015 E1.00 INCH FAULKNER AR TRAINED SPOTTER
0936 PM HAIL LITTLE ROCK AFB 34.92N 92.15W
03/31/2015 E1.75 INCH PULASKI AR TRAINED SPOTTER
HAIL FELL NEAR THE BACK GATE OF THE BASE ALONG HWY 107.
0939 PM HAIL 2 NE MACON 34.94N 92.14W
03/31/2015 M1.25 INCH PULASKI AR NWS EMPLOYEE
0950 PM HAIL 2 W GRUBBS 35.65N 91.11W
03/31/2015 E1.75 INCH JACKSON AR PUBLIC
&&
57Flood, Woodruff
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Woodruff County, 0.23 mi NNE of Riverside to 0.95 mi SW of Patterson
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 35.283, -91.229
Continued heavy rainfall kept the Cache River at Patterson above flood stage from February through all of March and April. This river remained above flood stage into May.
Flood, Monroe
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Monroe County, 2.64 mi WNW of Jeffries to 5.73 mi SE of Clarendon
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 34.738, -91.321
Continued heavy rainfall kept the White River at Clarendon above flood stage from March through all of April. This river remained above flood stage into May.
Flood, Woodruff
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Woodruff County, 1.93 mi NNW of Augusta to 1.73 mi S of Ruffwood
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 35.305, -91.385
Continued heavy rainfall kept the White River at Augusta above flood stage from March through all of April. This river remained above flood stage into May.
Flood, White
- When
- April 1, 12:00 AM CST to April 5, 3:30 PM CST
- Where
- White County, Georgetown to 0.44 mi NW of Georgetown
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 35.120, -91.450
Continued heavy rainfall kept the White River at Georgetown above flood stage from March into April. This river fell back below flood stage during the afternoon hours of the 5th.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Missouri, April 1 to 3, 2015$1.6 million · EF2 · 62 events
- Tornado and Hail in Arkansas, April 1 to 3, 2015$500,000 · EF1 · 12 events
- Hurricane in Guam, April 1 to 2, 2015$1.0 million · 1 event
- Drought in Texas, April 1 to 30, 2015$43,000 · 25 events
- Flash Flooding in Texas, April 1, 2015$120,000 · 2 events
- Hail in Texas, April 1, 2015$35,000 · 2.75 in hail · 13 events
- Drought in Oklahoma, April 1 to 30, 201532 events
- Drought in Texas, April 1 to 30, 201519 events
- High Wind in Texas, April 1, 2015$20,000 · 53 kt wind · 4 events
- Hail and Damaging Winds in Nebraska, April 1, 2015$1,000 · 1.25 in hail · 18 events
- Drought in New Mexico, April 1 to 30, 201516 events
- Drought and Dense Smoke in Colorado, April 1 to 30, 201516 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 587940, 587941, 587942, 587943.